Adherence of minimizers for dual convergences
Control and Cybernetics, Tome 36 (2007) no. 3, pp. 647-658
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2007_36_3_a11,
author = {Dolecki, Szymon},
title = {Adherence of minimizers for dual convergences},
journal = {Control and Cybernetics},
pages = {647--658},
year = {2007},
volume = {36},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2007_36_3_a11/}
}
Dolecki, Szymon. Adherence of minimizers for dual convergences. Control and Cybernetics, Tome 36 (2007) no. 3, pp. 647-658. http://geodesic.mathdoc.fr/item/CC_2007_36_3_a11/